Hawky

Discontinuation Hell

2 posts in this topic

Hi everyone , I'm new to these forums as it is only through my recent on - going suffering that I have been googling sites searching for help . I have been taking the trycyclic antidepressant Dosulepin for about 3 years at a dose of 150 mgs every night . My doctor informed me mid February that this tablet was being withdrawn and I would have to taper off it . He wanted me to completely stop the medication within 4 weeks but when I asked my pharmacists advice she said no way could this be done without horrendous withdrawal symptoms . I went back to see my doctor and he agreed to a 6 week taper . However I am now stuck at a 50 mgs dosage and am really suffering with massive anxiety , nausea and exhaustion - is this normal and will it ever go away ??

Share this post


Link to post
Share on other sites

Hi there:) I am not an administrator here but I think you posted into the wrong category (success stories) and yout post will be moved to "introductions". As for your question: yes it is normal and 6 weeks is definitely too fast to taper! I am sure someone will come back to you with more specific details. Habe you been going through the "taper" section?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now